# SDR DALA1304816903

- Difficulty date: January 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 83,337 hours, 36,292 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING SLIDE LT SIDE PRESSURE SWITCH CONNECTOR TO BOTTLE BROKEN WIRES. REPLACED CONNECTOR IAW BSWPM 21-61 OVERWING ESCAPE SQUIB TEST SYS LT AND RT TEST 2 NOW TESTS NORMAL.
